# SDR SIMA201808276003

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 32,424 hours, 28,028 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1061
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE INDICATION DURING FLIGHT, CARGO EXTINGUISHER DISCHARGED IAW AOM.  INSPECTED THE CARGO BAY AND FOUND NO EVIDENCE OF SMOKE.   REMOVED AND  REPLACED THE SMOKE DETECTORS IAW AMM 26-15-01. OPS CHECKED GOOD.
